Show simple item record

THE WELL-POSEDNESS OF THE KURAMOTO-SIVASHINSKY EQUATION

dc.contributor.authorTadmor, Eitan
dc.date.accessioned2008-09-29T16:55:17Z
dc.date.available2008-09-29T16:55:17Z
dc.date.issued1986-07
dc.identifier.citationE. Tadmor (1986). The well-posedness of the Kuramoto-Sivashinsky equation. SIAM Journal on Mathematical Analysis 17 (1986), 884-893.en
dc.identifier.urihttp://hdl.handle.net/1903/8432
dc.description.abstractThe Kuramoto-Sivashinsky equation arises in a variety of applications, among which are modeling reaction-diffusion systems, flame-propagation and viscous flow problems. It is considered here, as a prototype to the larger class of generalized Burgers equations: those consist of quadratic nonlinearity and arbitrary linear parabolic part. We show that such equations are well-posed, thus admitting a unique smooth solution, continuously dependent on its initial data. As an attractive alternative to standard energy methods, existence and stability are derived in this case, by "patching" in the large short time solutions without "loss of derivatives".en
dc.format.extent950791 bytes
dc.format.mimetypeapplication/pdf
dc.language.isoen_USen
dc.publishercopyright: Society for Industrial and Applied Mathematicsen
dc.subjectKuramoto-Sivashinsky equationen
dc.subjectfixed point iterationsen
dc.subjectexistenceen
dc.subjectuniquenessen
dc.subjectstabilityen
dc.titleTHE WELL-POSEDNESS OF THE KURAMOTO-SIVASHINSKY EQUATIONen
dc.typeArticleen
dc.relation.isAvailableAtCollege of Computer, Mathematical & Physical Sciencesen_us
dc.relation.isAvailableAtMathematicsen_us
dc.relation.isAvailableAtDigital Repository at the University of Marylanden_us
dc.relation.isAvailableAtUniversity of Maryland (College Park, MD)en_us


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record